# SDR AALA20040805

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T1246/02 AFTER TAKEOFF GEAR FAILED TO RETRACT.  RAN QRH WITH NO SUCCESS.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC BY PASS HANDLE EXTENDED.  ADJUSTED LOCK LATCH TAP SPRING IN LOCKING LATCH.  STOWED AND LOCKED HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
